SciELO - Scientific Electronic Library Online

 
vol.24 número1A NOTE ON POLYNOMIAL CHARACTERIZATIONS OF ASPLUND SPACESGENERALIZATIONS OF THE ORLICZ-PETTIS THEOREM índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SAN MARTIN, LUIZ A. B.; DO ROCIO, OSVALDO G  y  SANTANA, ALEXANDRE J. REVERSIBILITY FOR SEMIGROUP ACTIONS* . Proyecciones (Antofagasta) [online]. 2005, vol.24, n.1, pp. 21-35. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000100003.

Let Q be a topological space and S a semigroup of local homeomorphisms of Q. The purpose of this paper is to generalize the notion of reversibility and to introduce the reversible sets. And furthermore, it is established a relation between these sets and the control sets for S and it is studied reversibility of semigroup actions on fiber bundles

Palabras clave : Semigroups; reversibility; fiber bundles; control sets.

        · texto en Inglés     · pdf en Inglés